Integral formulae in the theory of convex curves

Rényi, Alfréd: Integral formulae in the theory of convex curves. Acta scientiarum mathematicarum, (11) 3. pp. 158-166. (1946)

[img] Cikk, tanulmány, mű

Download (865kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1946
Volume: 11
Number: 3
Page Range: pp. 158-166
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL:
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24

Actions (login required)

View Item View Item